Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 17, Issue 12, 2015
Metadata
 

Modular dynamical systems on networks
Lee DeVille and Eugene Lerman
pp. 2977–3013
Abstract | Full-Text PDF (297 KB) | Metadata

Tempered reductive homogeneous spaces
Yves Benoist and Toshiyuki Kobayashi
pp. 3015–3036
Abstract | Full-Text PDF (189 KB) | Metadata

Combinatorial topology and the global dimension of algebras arising in combinatorics
Stuart Margolis, Franco Saliola and Benjamin Steinberg
pp. 3037–3080
Abstract | Full-Text PDF (331 KB) | Metadata

Two-dimensional curvature functionals with superquadratic growth
Ernst Kuwert, Tobias Lamm and Yuxiang Li
pp. 3081–3111
Abstract | Full-Text PDF (214 KB) | Metadata

Self-similar Lie algebras
Laurent Bartholdi
pp. 3113–3151
Abstract | Full-Text PDF (298 KB) | Metadata

How to produce a Ricci flow via Cheeger–Gromoll exhaustion
Esther Cabezas-Rivas and Burkhard Wilking
pp. 3153–3194
Abstract | Full-Text PDF (321 KB) | Metadata